# SDR SRXR201807030001

- Difficulty date: July 3, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Condition: Obstructed
- Location: Pitot/Static Sys
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AVIONICS FAN OVER RIDE ON DESCENT INTERMTTANTLY. REVIEWED FAULT HISTORY FROM ESC, "NO FAULTS STORED" INSPECTED LEFT ALTERNATE STATIC PORT, FOUND OBSTRUCTION INSIDE STATIC PORT. CLEANED AND INSPECTED LEFT AND RIGHT STATIC PORTS. PERFORMED PURGE OF THE PITOT AND STATIC SYSTEM PER AMM 34-11-00. LEAK CHECK GOOD.
